# SDR UIEA2019012703036

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,371 hours, 16,615 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 473C
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLT L STARTER CUTOUT AND L ENGINE STARTER MESSAGE DISPLAY NOTE LEFT ENGINE VALVE LIGHT DOES NOT DISPLAY IN ADDITION LEFT ENGINE BLEED VALVE EICAS DISPLAYED TWICE BUT CLEARED STARTER MESSAGE DID NOT CLEAR. REMOVED AND REPLACED LEFT ENGINE START VALVE IAW AMM 80-11-02 OPS CHECK NORMAL.
